# SDR R61A20090093

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 5,738 hours, 4,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Part number: 17084599405
- Condition: Corroded
- Location: Cargo Door
- Part time: 5,738 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS OUT OF SERVICE FOR HEAVY CHECK INSPECTION, CORROSION WAS NOTED ON THE FWD CARGO DOOR LATCH ASSEMBLY UPON INSPECTION.  MAINTENANCE REPLACED THE DOOR LATCH ASSEMBLY IAW EMB AMM, THE RETURN TO SERVICE DATE WAS 12/10/09.
